@article{FAA_1999_33_3_a0,
author = {S. K. Bagdasarov},
title = {Properties of $\omega${-Rearrangements}},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {1--20},
year = {1999},
volume = {33},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1999_33_3_a0/}
}
S. K. Bagdasarov. Properties of $\omega$-Rearrangements. Funkcionalʹnyj analiz i ego priloženiâ, Tome 33 (1999) no. 3, pp. 1-20. http://geodesic.mathdoc.fr/item/FAA_1999_33_3_a0/
[1] Bagdasarov S. K., “Maksimizatsiya funktsionalov v $H^\omega[a,b]$”, Matem. sb., 189:2 (1998), 3–72 | DOI | MR | Zbl
[2] Bagdasarov S. K., “Ekstremalnye funktsii integralnykh funktsionalov”, Izv. RAN, 63:3 (1999), 3–62 | MR | Zbl
[3] Bagdasarov S. K., Chebyshev Splines and Kolmogorov Inequalities, Operator Theory Advances and Applications, 105, Birkhäuser Verlag, 1998 | MR | Zbl
[4] Bennett C., Sharpley R., Interpolation of Operators, Academic Press, New York, 1988. | MR
[5] Hardy G. H., Littlewood J., Pölya G., Inequalities, Cambridge Univ. Press, New York, 1934 | MR | Zbl
[6] Korneichuk N. P., Exact Constants in Approximation Theory, Encyclopedia of mathematics and its applications, 38, Cambridge Univ. Press, Cambridge, New York, 1990 | MR
[7] Krein S. G., Petunin Yu. I., Semenov E. M., Interpolyatsiya lineinykh operatorov, Nauka, M., 1978 ; Krein S. G., Petunin Yu. I., Semenov E. M., Interpolation of Linear Operators, Transl. Math. Monogr., 54, Amer. Math. Soc., Providence, Rhode Island, 1982 | MR | MR | Zbl
[8] Nikolkernskii S. M., “La série de Fourier d'une fonction dont le module de continuité est donné”, DAN SSSR, 52 (1946), 191–194 | MR